# SDR WX0A2025042132395

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 53,528 hours, 33,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) MEGAPHONE VOLUME KNOB NOT WORKING FORWARD ONE LT DOOR / REMOVED AND REPLACED FWD F/A MEGAPHONE REF AMM 25-65-51-02"
